Hello There, Guest! Login Register
Index    |     Search    |     Members    |     Help

Thread Rating:
  • 0 Vote(s) - 0 Average
  • 1
  • 2
  • 3
  • 4
  • 5
well, I guess it's happened "Addiction"
#21
I can't take Tramadol anymore....pharmacist told me there is an interaction with that and Cymbalta. I liked it better than Tylenol3, percocet and lortab all three of which do nothing for me. But like everyone else I am dependent on everything I take right down to my BP meds and diabetic meds. Same thing in my mind.

Winky......I believe Cycler is a man and Lilly has been around for a long timeWink
 
Reply
#22
capricorn Wrote:I can't take Tramadol anymore....pharmacist told me there is an interaction with that and Cymbalta. I liked it better than Tylenol3, percocet and lortab all three of which do nothing for me. But like everyone else I am dependent on everything I take right down to my BP meds and diabetic meds. Same thing in my mind.

Winky......I believe Cycler is a man and Lilly has been around for a long timeWink

I also take Tramadol, 100 mgs 4x's a day, along with Cymbalta and about 15 other scripts. I have made the mistake of "cutting" back on the Tramadol, boy did I have problems. My doctor tells me that my body is dependant on all of my meds to keep my pain levels manageable and other medical problems in check. I was always under the understanding that since Tramadol was'nt a narcotic that it was'nt addicting, now I know the differaces between addicting and being dependant.

I'm glad you are feeling better.

Love
Vickie
 
Reply
#23
capricorn Wrote:Winky......I believe Cycler is a man and Lilly has been around for a long timeWink

Whew! I'm glad that we got that straight, Cappy - that he is a he! I was going to apologize to him for thinking he was a he when Lilly called him a she. Well, in any case, whether he is a she or he, I'm happy that he is a he--and I now don't have to apologize to her because he really, really is a he just like I always thought.

Oh, about Lilly: I've been around a long time,too--I'm 56 years old. I don't know how old she is...so I didn't know that she has been around a long time, too!
 
Reply
#24
That's odd.

Tramadol 100, 200 and 300 mg are intended to be taken once a day with reported 24 hour bio-availability. gte 50 mg is the four times per day version with much shortened bio-availability. SO if you are taking 100 mg four times per day you are getting the physical dependance of a 400 mg but eh analgesia of a 10. I wold expect you to have minimal pain relief but significant problems weaning from the tramadol which IS classified as an opiate but not a controlled substance.
[/quote]

I also take Tramadol, 100 mgs 4x's a day, along with Cymbalta and about 15 other scripts. I have made the mistake of "cutting" back on the Tramadol, boy did I have problems. My doctor tells me that my body is dependant on all of my meds to keep my pain levels manageable and other medical problems in check. I was always under the understanding that since Tramadol was'nt a narcotic that it was'nt addicting, now I know the differaces between addicting and being dependant.

I'm glad you are feeling better.

Love
Vickie
[/quote]
 
Reply
#25
Vickie...my pharmacist wouldn't fill it and called the Dr. and told him so and asked him to prescribe something different. I like tramadol so was really dissapointed.
 
Reply
#26
Very few (rare) will have the Serotonion Syndrome reaction and many take the combo safely. it's not a reaction that comes on slowly or over time. In other words many thousands of patients are taking Tramadol and Cymbalta together and safely.
 
Reply
#27
That's what my pharmacist mentioned was SS......I'm going to chekc with him....maybe I take another drug also and it's more than one interaction. I just don't remember. Thanks's Cycler.
 
Reply
#28
Wink...you know what I mean....you are such a great comedian. I'm 56 also.....only age I didn't like turning besides 29......go figure.Rolleyes
 
Reply
#29
It's to discuss with your Dr. in my opinion, the pharmacist who has no medical training, is not paying attention to the very very low incidence of it and is only alerting you and your Dr. to a known rare but potentially life threatening drug -drug interaction. If you read about Serotonin syndrome however, and there is plenty about it on the web, you will see that you would notice the signs and symptoms and just stop taking it and be better in a day, not dead.

capricorn Wrote:That's what my pharmacist mentioned was SS......I'm going to chekc with him....maybe I take another drug also and it's more than one interaction. I just don't remember. Thanks's Cycler.
 
Reply
#30
capricorn Wrote:Wink...you know what I mean....you are such a great comedian. I'm 56 also.....only age I didn't like turning besides 29......go figure.Rolleyes
Cappy nothing wrong with 29 it was a great age.....I stayed 29 for 20 years
........I love cats, I just cant eat a whole one by myself......







 
Reply
  


Possibly Related Threads...
Thread Author Replies Views Last Post
  A different way to look at addiction California_Help 6 4,454 07-25-2016, 02:59 PM
Last Post: jayne
  Well it finaly happened AQA 27 13,467 10-15-2013, 11:09 AM
Last Post: bodybuilder1958
  Phone interview that never happened bodybuilder1958 2 3,568 01-18-2012, 10:51 PM
Last Post: jayne
  guess who is in ga sweet tooth 8 6,352 11-08-2011, 06:35 PM
Last Post: red1030
  Care to guess who's political ad showed this??? AQA 4 5,291 11-17-2010, 10:17 AM
Last Post: jayne
  On a positive note, name something good that happened to you today monster 11 11,742 05-20-2010, 03:22 PM
Last Post: jayne
Toungue Guess who I ran into?? capricorn 6 6,272 04-18-2010, 04:35 PM
Last Post: bronco54501
  Guess what I seen this morning..??? bronco54501 2 3,196 03-19-2010, 08:53 PM
Last Post: bronco54501
  Good news I guess capricorn 6 4,739 03-06-2010, 03:48 PM
Last Post: capricorn
  Can you guess who this is going to be backache 54 19,330 02-06-2010, 08:29 PM
Last Post: red1030

Forum Jump:


Browsing: 1 Guest(s)